MathSciNet Relay Station
MathSciNet bibliographic data
MR1415350 54D80 (54A35 54B10 54G05)
Lindgren, W. F.; Szymanski, A. A. A non-pseudocompact product of countably compact spaces via ${\rm Seq}$. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3741–3746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement